Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Smooth $ T\sp n$-valued cocycles for ergodic diffeomorphisms

Author: Jane M. Hawkins
Journal: Proc. Amer. Math. Soc. 93 (1985), 307-311
MSC: Primary 58F11; Secondary 28D99
MathSciNet review: 770542
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ f$ is any conservative, ergodic diffeomorphism of a smooth, connected, paracompact manifold, then in the set of smooth $ {T^n}$-valued cocycles on $ X$ for the $ {\mathbf{Z}}$-action determined by $ f$, there is a residual set which give ergodic skew product extensions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F11, 28D99

Retrieve articles in all journals with MSC: 58F11, 28D99

Additional Information

PII: S 0002-9939(1985)0770542-X
Keywords: Ergodic diffeomorphisms, skew products, smooth cocycles
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia